# SDR AALA971444

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 382223
- Condition: Departed A/C
- Location: Lt Overwing
- Stage of operation: CL
- Nature of condition: K, D
- Precautionary procedure: A

## Discrepancy

JFK - FLT 803 - AFTER TAKEOFF LGA DURING CLIMB-OUT, NR 1 FUEL QTY BEGAN DECREASING AT AN ABNORMAL RATE.  ACCOMPLISHED ABNORMAL PROCEDURE FOR DECREASING FUEL QTY AND AIRCRAFT DIVERTED TO JFK, LANDING WITHOUT INCIDENT.  REPLACED LEFT OVERWING FUEL CAP WHICH HAD DEPARTED THE AIRCRAFT.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
